# SDR ASAA2018032224007

- Difficulty date: March 22, 2018
- Submitted: March 23, 2018
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 19,569 hours, 6,464 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: 6411721
- Condition: Tripped
- Location: Right
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK TRIPPED. RESET FOR 2 MINUTES. THEN TRIPPED AGAIN. WOULD NOT RESET THE SECOND TIME.  ACFT GROUNDED.    PERFORMED RESTORATION OF THE RT AIR CONDITIONING PACK IAW AMM 21-00-00-040-804.  REPOSITIONED THE FWD CARGO HEAT DUCT SOV TO THE OPEN POSITION.  REPOSITIONED RIGHT PACK AND RECIRCULATION SWITCH BACK TO THEIR NORMAL POSITIONS.  GROUND RAN RT PACK FOR 3 HOURS.  NO TRIP FAULT OCCURRED.  ACCOMPLISHED AMM 21-61-00-700-806-002,  PACK/ZONE TEMPERATURE CONTROLLER BITE TEST. FOUND TCV FAULT LOGGED ONE TIME.  GROUND RAN RT PACK NO FAULTS LOGGED.  SYSTEM CHECKED NORMAL. AS A PRECAUTION,  REPLACED THE RT PACK DISCHARGE OVERHEAT SWITCH IAW AMM 21-51-42. WD 21-51-25. GROUND RAN RT PACK NO FAULTS LOGGED. SYS CHECKED NORMAL.
